Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 44, NWS Albuquerque, NM

June 5, 2011

NWS Albuquerque, NM issued this wind advisory at Jun 5, 2011, 3:00 PM MDT. It took effect at Jun 6, 2011, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2011, 3:00 PM MDT (21:00 UTC)
In effect from
Jun 6, 2011, 12:00 PM MDT
Expired
Jun 6, 2011, 6:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WWUS75 KABQ 052100
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SUN JUN 5 2011

...MODERATE TO STRONG WINDS EXPECTED OVER PORTIONS OF FAR WEST
CENTRAL TO FAR NORTHWEST NEW MEXICO MONDAY...

.STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO MONDAY 
WILL BE MIXED DOWN TO THE SURFACE DURING THE DAY. THIS WILL CREATE
MODERATE TO STRONG SURFACE WINDS THIS MONDAY AFTERNOON OVER MUCH
OF FAR WEST CENTRAL TO FAR NORTHWEST NEW MEXICO. THE STRONGEST
WINDS WILL OCCUR FOR THE MOST PART ACROSS MCKINLEY COUNTY AND 
GALLUP...WEST TOWARDS GRANTS...THEN NORTH TO THE CHUSKA MOUNTAINS
AND FARMINGTON. OCCASIONAL GUSTS TO 45 AND 50 MPH WILL LIKELY
CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40
CORRIDOR FROM GALLUP TO GRANTS.

NMZ501-502-505-506-060400-
/O.NEW.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
WEST CENTRAL MOUNTAINS-
300 PM MDT SUN JUN 5 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. 

* LOCATION...ACROSS MCKINLEY COUNTY AND GALLUP...CIBOLA COUNTY THE
  ZUNI MOUNTAINS AND GRANTS...SAN JUAN COUNTY THE CHUSKA MOUNTAINS
  AND FARMINGTON.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH 
  OCCASIONAL GUSTS TO 45 AND 50 MPH. 

* TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL
  REMAIN MODERATE TO STRONG THROUGH THE EVENING BEFORE
  DIMINISHING.

* VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN
  BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING
  PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS.

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG 
  NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF 
  INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS 
  OF U.S. HIGHWAY 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
4 follow-up statements
074 
WWUS75 KABQ 052113 CCA
NPWABQ

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SUN JUN 5 2011

...MODERATE TO STRONG WINDS EXPECTED OVER PORTIONS OF FAR WEST
CENTRAL TO FAR NORTHWEST NEW MEXICO MONDAY...

.STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO MONDAY 
WILL BE MIXED DOWN TO THE SURFACE DURING THE DAY. THIS WILL CREATE
MODERATE TO STRONG SURFACE WINDS THIS MONDAY AFTERNOON OVER MUCH
OF FAR WEST CENTRAL TO FAR NORTHWEST NEW MEXICO. THE STRONGEST
WINDS WILL OCCUR FOR THE MOST PART ACROSS MCKINLEY COUNTY AND 
GALLUP...EAST TOWARDS GRANTS...THEN NORTH TO THE CHUSKA MOUNTAINS
AND FARMINGTON. OCCASIONAL GUSTS TO 45 AND 50 MPH WILL LIKELY
CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40
CORRIDOR FROM GALLUP TO GRANTS.

NMZ501-502-505-506-060415-
/O.COR.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
WEST CENTRAL MOUNTAINS-
312 PM MDT SUN JUN 5 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. 

* LOCATION...ACROSS MCKINLEY COUNTY AND GALLUP...CIBOLA COUNTY THE
  ZUNI MOUNTAINS AND GRANTS...SAN JUAN COUNTY THE CHUSKA MOUNTAINS
  AND FARMINGTON.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH 
  OCCASIONAL GUSTS TO 45 AND 50 MPH. 

* TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL
  REMAIN MODERATE TO STRONG THROUGH THE EVENING BEFORE
  DIMINISHING.

* VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN
  BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING
  PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS.

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG
  NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF
  INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS OF
  STATE ROUTE 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
807 
WWUS75 KABQ 060354
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
954 PM MDT SUN JUN 5 2011

...STRONG WINDS EXPECTED OVER WEST CENTRAL AND NORTHWEST NEW
MEXICO MONDAY...

.STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO WILL
MIX DOWN TO THE SURFACE DURING THE DAY ON MONDAY. THIS WILL
CREATE STRONG AND GUSTY SURFACE WINDS DURING THE AFTERNOON OVER
MUCH OF WEST CENTRAL AND NORTHWEST NEW MEXICO. OCCASIONAL GUSTS TO
45 AND 50 MPH WILL LIKELY CREATE AREAS OF BLOWING DUST ALONG
PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO PREWITT.

NMZ501-502-505-506-061200-
/O.CON.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
WEST CENTRAL MOUNTAINS-
954 PM MDT SUN JUN 5 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. 

* LOCATION...THIS INCLUDES THE NORTHWEST AND WEST CENTRAL
  PLATEAUS...AS WELL AS THE CHUSKA AND WEST CENTRAL MOUNTAINS.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH 
  OCCASIONAL GUSTS TO 45 AND 50 MPH. 

* TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL
  REMAIN STRONG THROUGH THE EVENING BEFORE DIMINISHING.

* VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN 
  BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING 
  PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT. 

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG 
  NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF 
  INTERSTATE 40 BETWEEN GALLUP AND PREWITT...AS WELL AS PORTIONS 
  OF STATE ROUTE 53. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
656 
WWUS75 KABQ 061144
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 AM MDT MON JUN 6 2011

...STRONG WINDS EXPECTED OVER WEST CENTRAL AND NORTHWEST NEW
MEXICO...

.STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO WILL
MIX DOWN TO THE SURFACE THIS AFTERNOON. THIS WILL CREATE STRONG
AND GUSTY SURFACE WINDS OVER MUCH OF WEST CENTRAL AND NORTHWEST
NEW MEXICO. OCCASIONAL GUSTS UP TO 50 MPH WILL LIKELY CREATE
AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40 CORRIDOR
FROM GALLUP TO PREWITT. GUSTY WINDS WILL GRADUALLY DIMINISH AFTER
SUNSET.

NMZ501-502-505-506-062200-
/O.CON.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
WEST CENTRAL MOUNTAINS-
544 AM MDT MON JUN 6 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* LOCATION...THIS INCLUDES THE NORTHWEST AND WEST CENTRAL 
  PLATEAUS...AS WELL AS THE CHUSKA AND WEST CENTRAL MOUNTAINS. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND REMAIN
  STRONG THROUGH THE EVENING BEFORE DIMINISHING AFTER SUNSET.

* VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN
  BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING
  PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT. LOWER
  VISIBILITIES WILL BE POSSIBLE IN AREAS THAT ALSO EXPERIENCE
  SMOKE. 

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG
  NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF
  INTERSTATE 40 BETWEEN GALLUP AND PREWITT...AS WELL AS PORTIONS
  OF HIGHWAY 550 AND STATE ROUTE 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
833 
WWUS75 KABQ 062147
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 PM MDT MON JUN 6 2011

NMZ501-502-505-506-070000-
/O.EXT.KABQ.WI.Y.0044.000000T0000Z-110607T0000Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
WEST CENTRAL MOUNTAINS-
347 PM MDT MON JUN 6 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...NORTHWEST AND WEST CENTRAL PLATEAUS...AS WELL AS THE
  CHUSKA AND WEST CENTRAL MOUNTAINS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL DIMINISH BELOW ADVISORY CRITERIA BY OR 
  SHORTLY BEFORE SUNSET.

* VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN 
  BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING 
  PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT. LOWER 
  VISIBILITIES WILL BE POSSIBLE IN AREAS THAT ALSO EXPERIENCE 
  SMOKE...ESPECIALLY SOUTH OF INTERSTATE 40. 

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG 
  NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF 
  INTERSTATE 40 BETWEEN GALLUP AND PREWITT...AS WELL AS PORTIONS 
  OF HIGHWAY 550 AND STATE ROUTE 53. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:29 AM MDT, 11 hours 31 minutes earlier.

Area forecast discussion, Jun 5, 3:29 AM MDT, 11 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 AM MDT SUN JUN 5 2011

...SMOKE FROM WALLOW FIRE TO CONTINUE IMPACTING WESTERN NEW MEXICO TODAY...
...HIGH BASED THUNDERSTORMS TO DEVELOP FURTHER WEST TODAY BRINGING
DRY LIGHTNING THREAT...

.DISCUSSION...
CONVECTIVE ACTIVITY OVER THE EAST HAS ENDED EARLY THIS MORNING.
OUTFLOW FROM OLD THUNDERSTORM ACTIVITY HAS PENETRATED THE RIO
GRANDE VALLEY PROVIDING A STIFF EAST CANYON WIND EXCEEDING 30 KTS
IN THE ABQ METRO AREA. WE EXPECT THESE WINDS TO CONTINUE FOR A FEW
MORE HOURS. THE EAST WIND IS ALSO HELPING TO SCOUR ANY SMOKE FROM
THE WALLOW FIRE FURTHER WEST KEEPING GOOD VISIBILITIES IN PLACE
ACROSS THE VALLEY. EARLY MORNING 11-3.9 MICRON SATELLITE IMAGERY
SHOWS THE WALLOW FIRE STILL BURNING HOT AND STRONG NEAR ALPINE
WITH SMOKE ADVECTING ACROSS THE WEST AND NORTHWEST. 700-500MB FLOW
IS PROGGED BY THE NAM TO REMAIN NEARLY SOUTHERLY THIS MORNING THEN
BECOMING A BIT WEST OF DUE SOUTH THIS AFTERNOON WHICH COULD SHIFT
THE SMOKE PLUME A BIT FURTHER EAST. DAY SHIFT WILL HAVE TO KEEP A
CLOSE WATCH ON THIS AND THE POTENTIAL FOR REDEVELOPMENT OVER THE
RIO GRANDE VALLEY.

A SHALLOW LAYER OF MOISTURE HAS FILTERED THROUGH THE GAPS OF THE
CENTRAL MOUNTAIN CHAIN THIS MORNING. THIS WILL SET THE STAGE FOR
SOME CONVERGENCE ALONG THE CONTINENTAL DIVIDE AND AN UPTICK IN
HIGH BASED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.
DAYTIME MIXING WILL SCOUR SOME MOISTURE OUT LEAVING THE POTENTIAL
FOR DRY SUB-CLOUD LAYERS AND ERRATIC GUSTY WIND POTENTIAL. DRY
STORMS OVER THE WEST COULD CAUSE FIRE STARTS FROM DRY LIGHTNING.
PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW FOR FURTHER
DETAILS. ELSEWHERE...WE EXPECT STORMS TO INCREASE OVER THE CENTRAL
MOUNTAINS AS WELL AS THE JEMEZ AND SAN JUANS THIS AFTERNOON. QPF
WILL BE LIGHT BUT GUSTY WINDS AND LIGHTNING WILL BE THE MAIN
THREATS. THE CONVECTIVE ACTIVITY WILL DIMINISH BY LATE EVENING
WITH CLEARING SKIES DEVELOPING AFTER MIDNIGHT.

BY MONDAY...SOUTHWEST FLOW WILL SHARPEN UP OVER THE WEST WITH A
DECENT JET NOSING IN. STRONG WINDS AND CRITICAL FIRE WEATHER WILL
BECOME A CONCERN. WILL ISSUE A FIRE WEATHER WATCH FOR MONDAY.
FURTHER EAST...SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE OVER THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS
MONDAY AFTERNOON AND EVENING. ON TUESDAY IT LOOKS LIKE MOISTURE
WILL BE SCOURED EAST ACROSS THE PLAINS WITH SLIGHT CHANCES FOR
SHOWERS AND THUNDERSTORMS THERE. WINDS AND FIRE WEATHER MAY BECOME
A CONCERN MONDAY AFTERNOON...ESPECIALLY OVER THE CENTRAL AND
NORTHEAST HIGHLANDS.

BY WEDNESDAY...SOUTHWEST FLOW TAKES OVER AND WILL KEEP MUCH OF
THE LAND OF ENCHANTMENT CASED IN BREEZY TO WINDY CONDITIONS AND
THE THREAT FOR CRITICAL FIRE WEATHER. THE STRONG SOUTHWEST FLOW
WILL LIKELY MIX THE DRYLINE WELL EAST INTO TEXAS LEAVING ANY
CONVECTIVE CHANCES THERE. A SURFACE PRESSURE TROUGH IS PROGGED BY
THE GFS TO TIGHTEN UP OVER THE EASTERN PLAINS EACH AFTERNOON FROM
THURSDAY THROUGH SATURDAY WHICH MAY SHARPEN UP THE DRYLINE FURTHER
WEST NEAR WEST TEXAS. THIS COULD BRING SLIGHT CHANCES FOR SHOWERS
AND THUNDERSTORMS ESPECIALLY BY FRIDAY AND SATURDAY OVER THE EAST.
DETAILS TO FOLLOW IN THE DAYS AHEAD.

KW

&&

.AVIATION...
GAP WINDS THIS MORNING PRODUCING EAST TO SOUTHEAST WIND GUSTS UP TO
30 KTS WITHIN THE MIDDLE RIO GRANDE VALLEY WILL CONTINUE TO DIMINISH
THRU 14Z. THE SURFACE FRONT RESPONSIBLE FOR THESE WINDS WILL MOVE
WEST TO THE CONT DIVIDE TODAY AND FOCUS MORE DRY SHRA/TSRA AFT 21Z.
GUSTY WINDS AND BLOWING DUST FROM THESE STORMS WILL COUPLE WITH
SMOKE TO CREATE LOCAL VSBYS OF 1-3SM AFT 21Z OVER MUCH OF WESTERN
NM. ADDITIONAL STORMS WILL FIRE OVER THE CENTRAL MT CHAIN AND PUSH
EAST INTO THE HIGH PLAINS 21Z-06Z. ANOTHER GAP WIND WILL DEVELOP
WITHIN THE RIO GRANDE VALLEY AFT 03Z MONDAY PRODUCING EAST WIND
GUSTS UP TO 25 KTS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. GUYER

&&

.FIRE WEATHER...
...LAL 6 DRY LIGHTNING EVENT ACROSS WESTERN NEW MEXICO EXPECTED
TODAY FOLLOWED BY A SIGNIFICANT FIRE GROWING PATTERN THIS WEEK...

A SURFACE FRONTAL BDNRY SURGING WEST THRU THE CENTRAL MT CHAIN HAS
PRODUCED GUSTY EAST WINDS IN THE RIO GRANDE VALLEY THIS MORNING.
RH RECOVERIES RANGE FROM EXCELLENT OVER THE EAST BEHIND THE FRONT
TO POOR ALONG AND WEST OF THE CONT DIVIDE. THIS MOISTURE WILL SURGE
WEST TO THE DIVIDE THIS AFTERNOON AND COMBINE WITH MODEST INSTABILITY
TO PRODUCE A DRY LIGHTNING OUTBREAK MAINLY FROM THE UPPER GILA
REGION NORTH INTO THE WEST CENTRAL MTS.

EXTREMELY DRY FUELS...ABOVE NORMAL TEMPS...SINGLE DIGIT RH VALUES...
LIFTED INDICES NEAR -2C...LAPSE RATES OF 10C/KM AND 700-500MB LAYER
RH VALUES OF 50-60 PCT WILL FAVOR SCT DRY STORMS WITHIN THIS AREA.
HAVE PLACED AN LAL VALUE OF 6 IN THE FWF. OUR GREATEST CONCERN WILL
THEN BE A POTENT DRY SLOT ADVANCING ACROSS CENTRAL/WESTERN NM LATE
MONDAY INTO TUESDAY AS THE CURRENT POTENT UPPER LOW ALONG THE
CENTRAL CALIFORNIA COASTLINE EJECTS NORTH OF NM. HAVE ISSUED A FIRE
WX WATCH FOR FIRE ZONES 101 AND 105 FOR MONDAY. HAINES VALUES OF 5
TO 6 WILL OCCUR THRU THE PERIOD FOR CENTRAL/WESTERN NM. ALL THIS
WILL BE FOLLOWED BY SINGLE DIGIT RH VALUES AND POOR RECOVERIES
MONDAY AND TUESDAY NIGHT. WINDS AND RH VALUES WILL FAVOR CRITICAL
FIRE WX CONDITIONS INTO WEDNESDAY...HOWEVER WILL NOT ISSUE WATCHES
FOR THE TUESDAY/WEDNESDAY PERIOD AT THIS TIME.

WIND ALOFT WILL DIMINISH INTO THURSDAY HOWEVER NEAR CRITICAL FIRE WX
CONDITIONS ARE POSSIBLE FOR THE TYPICAL AREAS ALONG THE EAST SLOPES
AND AROUND GALLUP. THE OVERALL PATTERN WILL CHANGE VERY LITTLE INTO
FRIDAY AND THE WEEKEND EXCEPT PERHAPS SLIGHTLY LESS WIND. SINGLE
DIGIT TO TEENS MIN RH VALUES WILL AFFECT THE WEST WITH POOR TO FAIR
RECOVERIES THRU THE PERIOD. THE BEST RECOVERIES WILL BE OVER THE FAR
EASTERN PLAINS WHERE ANOTHER DRY LINE WITH FLIRT WITH THE AREA.

GUYER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  89  56  91  55 /   0   0  10   5
DULCE...........................  82  45  85  42 /  10  10  20  20
CUBA............................  83  52  84  47 /  10  20  10  20
GALLUP..........................  86  40  86  41 /  10  10  10   0
EL MORRO........................  83  38  81  40 /  30  20  10  10
GRANTS..........................  85  48  85  46 /  20  20  10  10
QUEMADO.........................  84  45  85  46 /  20  20  10   5
GLENWOOD........................  91  59  93  56 /   5  20  10   0
CHAMA...........................  78  45  79  43 /  20  20  20  20
LOS ALAMOS......................  83  57  83  57 /  20  20  20  20
PECOS...........................  84  55  82  53 /  20  20  20  20
CERRO/QUESTA....................  80  48  82  48 /  20  20  20  20
RED RIVER.......................  72  47  71  44 /  30  20  20  20
ANGEL FIRE......................  75  47  77  45 /  30  20  20  20
TAOS............................  83  49  84  49 /  20  20  20  20
MORA............................  79  51  81  51 /  20  20  20  20
ESPANOLA........................  89  55  90  51 /  10  20  10  20
SANTA FE........................  84  56  85  55 /  20  20  20  20
SANTA FE AIRPORT................  86  58  87  57 /  20  20  20  20
ALBUQUERQUE FOOTHILLS...........  88  62  91  61 /  20  20  10  10
ALBUQUERQUE HEIGHTS.............  89  66  91  65 /  10  20  10  10
ALBUQUERQUE VALLEY..............  91  61  93  60 /  10  20  10  10
ALBUQUERQUE WEST MESA...........  89  62  92  61 /  10  20  10  10
LOS LUNAS.......................  92  61  94  58 /  10  20  10  10
RIO RANCHO......................  89  61  91  60 /  10  20  10  10
SOCORRO.........................  91  64  94  64 /   5  20  10  10
SANDIA PARK/CEDAR CREST.........  84  57  87  56 /  20  20  20  20
TIJERAS.........................  87  59  90  56 /  20  20  10  20
MORIARTY/ESTANCIA...............  85  56  88  53 /  20  20  20  20
CLINES CORNERS..................  82  57  83  55 /  10  20  20  20
GRAN QUIVIRA....................  86  59  87  59 /  10  20  10  20
CARRIZOZO.......................  88  61  89  62 /  10  10  10  20
RUIDOSO.........................  78  55  79  55 /  20  10  10  20
CAPULIN.........................  82  55  85  56 /  10  10   5  20
RATON...........................  84  53  88  55 /  10  10  10  20
SPRINGER........................  85  56  90  56 /  10  10  10  20
LAS VEGAS.......................  83  55  84  56 /  10  20  10  20
CLAYTON.........................  88  62  93  61 /   0   5   0  20
ROY.............................  84  58  88  60 /   5  10   5  20
CONCHAS.........................  91  65  95  66 /   5   5   0  20
SANTA ROSA......................  90  62  93  64 /   5   5   5  20
TUCUMCARI.......................  92  65  96  65 /   0   0   0  10
CLOVIS..........................  90  63  93  63 /   0   0   0  10
PORTALES........................  92  64  96  64 /   0   0   0  10
FORT SUMNER.....................  92  63  96  63 /   0   0   0  10
ROSWELL.........................  94  64  98  66 /   0   0   0  10
PICACHO.........................  87  60  90  62 /   5   5   5  10
ELK.............................  83  56  84  58 /   5   5   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/GUYER
Hazardous weather outlook, Jun 5, 5:52 AM MDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 AM MDT SUN JUN 5 2011

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
552 AM MDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS PRODUCING STRONG
ERRATIC WIND GUSTS AND SMALL HAIL ARE EXPECTED TO DEVELOP OVER THE
CENTRAL AND NORTHERN MOUNTAINS THIS AFTERNOON AND EVENING. DRY
THUNDERSTORMS PRODUCING CLOUD TO GROUND LIGHTNING STRIKES MAY
CAUSE WILDFIRE STARTS OVER WESTERN SECTIONS.

IN ADDITION...SMOKE FROM THE WALLOW FIRE WILL CONTINUE TO CAUSE
POOR AIR QUALITY OVER THE WEST AND NORTHWEST THROUGH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR ACROSS MUCH
OF THE WEST AND NORTHWEST FROM MIDDAY THROUGH EARLY EVENING
MONDAY.

TUESDAY THROUGH SATURDAY...THE THREAT FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY.
ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR
PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER
CENTRAL AND NORTHERN PORTIONS OF NEW MEXICO. SPOTTERS ARE ENCOURAGED
TO REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...HAIL
AND WILDFIRES TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT
WWW.WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR
RADIO.

17

In the hours before

Special weather statement, Jun 5, 2:13 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT SUN JUN 5 2011

NMZ529-052045-
NORTHEAST HIGHLANDS-
213 PM MDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL COUNTY
THROUGH 245 PM MDT...

AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF SAPELLO...OR ABOUT 10 MILES
NORTHEAST OF LAS VEGAS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 348 AND 364...

SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS
TIME.

&&

LAT...LON 3576 10484 3554 10491 3564 10528 3579 10518
TIME...MOT...LOC 2012Z 285DEG 14KT 3572 10513

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:11 PM MDTSpecial Weather StatementABQUnion34 min
Jun 4, 6:41 PM MDTSpecial Weather StatementABQHarding34 min
Jun 4, 6:45 PM MDTSpecial Weather StatementABQUnion30 min
Jun 4, 7:00 PM MDTAreal Flood AdvisoryABQHarding, Mora2 hr
Jun 4, 7:14 PM MDTSpecial Weather StatementABQHarding31 min
Jun 4, 10:19 PM MDTSpecial Weather StatementABQCurry, Quay26 min
Jun 5, 3:43 AM MDTFire Weather WatchABQCibola, McKinley, Rio Arriba, Sandoval, San Juan11 hr
Jun 5, 2:13 PM MDTSpecial Weather StatementABQSan Miguel32 min
Jun 5, 3:00 PM MDTRed Flag WarningABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more30 hr

Nearby

Wind Advisories in New Mexico, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.